General Relativity and Gravitation

, Volume 14, Issue 2, pp 109–112

On the asymptotic flatness of theC metrics at spatial infinity

  • Tevian Dray
Research Articles

DOI: 10.1007/BF00756916

Cite this article as:
Dray, T. Gen Relat Gravit (1982) 14: 109. doi:10.1007/BF00756916


It is shown that a family of exact, radiating solutions of Einstein's field equations (theC metrics) is asymptotically flat at spatial infinity (in the sense of Ashtekar-Hansen). The ADM and Bondi masses are discussed.

Copyright information

© Plenum Publishing Corporation 1982

Authors and Affiliations

  • Tevian Dray
    • 1
  1. 1.Department of MathematicsSyracuse UniversitySyracuse
  2. 2.Freie Universität BerlinBerlin 33West Germany